# SDR CA970311089

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Pylon Support
- Part number: 206031589001
- Condition: Loose
- Location: Rt Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING LOOSE, TEFLON COMING OFF BEARING.
